# SDR 01FDEA00708

- Difficulty date: August 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 FRAME HAS BULGE IN CENTER WEB OF STR 29R.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 53-10-3.
